MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 8QT NEST OPEN TOP NEEDL PORT; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON SHARPS COLL 8QT NEST OPEN TOP NEEDL PORT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305343
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
This is a report about the sharps collector's lid that doesn't shut properly.When using it, customer tried to join the lid and the main body, but there was one place out of the four corners where the fit was poor, and the lid would not close.
 
Additional Manufacturer Narrative
Investigation summary: device received in bd japan.Evaluated and verified complaint of lid issues.Root cause found to be unknown after contacting supplier but most likely root cause due to improper handling.
 
Event or Problem Description
Samples received.

Brand Name
SHARPS COLL 8QT NEST OPEN TOP NEEDL PORT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20798731
Report Number2243072-2024-01177
Device Sequence Number20541291
Product Code FMI
UDI-Device Identifier00382903053438
UDI-Public(01)00382903053438(11)240514(10)4121912
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305343
Device Lot Number4121912
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown